MathSciNet Relay Station
MathSciNet bibliographic data
MR493974 (58 #12925) 54D50 (54G20)
Olson, Roy C. A countably compact $k'$-space need not be countably ${\bf bi}-k$. Proc. Amer. Math. Soc. 62 (1976), no. 1, 144–148 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement